# SDR FDEA202209302419

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 36,387 hours, 22,107 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Tape
- Condition: Missing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE SURGED BRIEFLY DURING TO. DURING CLIMB  AT 15,000 SURGING HAPPENED AGAIN 1.30 TO 1.48. FUEL  FLOW, EGT FOLLOWED EPR. N1, N2 AND N3 SURGED ENOUGH  TO YAW AIRCRAFT BUT DID NOT SURGE AS QUICKLY AT  EPR, FUEL FLOW, AND EGT. SURGING HAPPENED IN  CRUISE, DESCENT, IDLE AND APPROACH.  AT FLIGHT IDLE  IN DESCENT EGT SURGED FROM 330 TO 410 AND THEN BACK  TO 330.    FOUND AERODYNAMIC TAPE MISSING AT LEFT PF RAKE  PITOT HEAD. REINSTALLED TAPE REF WRI 77-11/6909 AMM  77-11-04-2. RAN LH ENG REF B-757 JRH. ALL ENGINE  INDICATIONS NORMAL. FOUND AERODYNAMIC TAPE MISSING AT LEFT PF RAKE  PITOT HEAD. REINSTALLED TAPE REF WRI 77-11/6909 AMM  77-11-04-2. RAN LH ENG REF B-757 JRH. ALL ENGINE  INDICATIONS NORMAL.
